MathSciNet Relay Station
MathSciNet bibliographic data
MR2196037 (2006k:46026) 46B20
Johnson, William B.; Randrianarivony, N. Lovasoa $l\sb p\ (p>2)$ does not coarsely embed into a Hilbert space. Proc. Amer. Math. Soc. 134 (2006), no. 4, 1045–1050 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement